# SDR 99ZZZX913

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4935N
- Make and model: Boeing A75N1
- Aircraft serial: 752087
- Engine: Cont W67016
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Master Rod
- Part number: A40083
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER ROD, PN A40083, BROKE AT BASE OF ROD POSSIBLY TO DUE METAL FATIGUE.  METAL APPEARS TO HAVE BEEN CRACKED FOR SOME TIME PRIOR TO FAILURE EVIDENCED BY GRAY AREA AT SEPARATION AND LARGE AREA OF NON-DUCTILE METAL SEPARATION.  MASTER ROD INSTALLED 219 HRS TSO.  ROD HAD BEEN MAGNAFLUXED AS REQUIRED BY OHM.  ENG HAD BEEN ON AN OIL SAMPLING PROGRAM AND SHOWED NO EVIDENCE OF AN ALERT REQUIRED.
